Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having unexplainable bruising with itching on the inner thigh. Need to go to the doctor?

Hi I have had unexplainable bruising appear at the top of my inner thigh and i want to know if i should go to the doctors to seek advice... it haffeded during the night on friday and i had taken some valium to help calm my nerves... also there are bruises, not as dark but on other parts of my legs. my skin is also a little itchy and bumpy.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  932
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear Maya,
welcome to HCM.
are they bluish black?
do you get fever?
are they along scratch marks?
are you on any aspirin or anticoagulant drugs?
can you send a photo of the bruise as an attachment to the mail?
it can occur in platelet or clotting disorders if it is a classic bruise/ accymosis.
or it may be an accompaniment to an infection .
take care and show a doctor to get evaluated.
pl keep me posted on your progress .
thanks !
pl. rate your experience here before you log out.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor